Ein Satz über Mutationen von Jordan-Algebren.

Kurt Meyberg

Mathematische Zeitschrift (1965)

  • Volume: 90, page 260-267
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyberg, Kurt. "Ein Satz über Mutationen von Jordan-Algebren.." Mathematische Zeitschrift 90 (1965): 260-267. <http://eudml.org/doc/170483>.

author = {Meyberg, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
language = {ger},
pages = {260-267},
title = {Ein Satz über Mutationen von Jordan-Algebren.},
url = {http://eudml.org/doc/170483},
volume = {90},
year = {1965},

AU - Meyberg, Kurt
TI - Ein Satz über Mutationen von Jordan-Algebren.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 260
EP - 267
LA - ger
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.